# SDR AALA20030391

- Difficulty date: April 1, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEATS 11B, 12B, AND 13B INOPERATIVE. REPAIRED EMERGENCY EXIT LIGHT WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
